# SDR DHL99721002

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Aileron Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN AILERON INPUT IS APPLIED A NULL AREA OF 10 DEGREES LEFT AND RIGHT IS DETECTED WITH NO ROLL RESPONSE.  AILERON TRIM SET 1 UNIT RT, RUDDER 0.  INSPECTED AILERON MOVEMENT, NO DEFECT NOTED AND CHECK LOST MOTION DEVICE, FOUND TO BE WITHIN LIMITS PER MM 22-61-51.
